# SDR RAIA00501015

- Difficulty date: January 8, 2005
- Submitted: January 12, 2005
- Operation: Air carrier
- Aircraft: N816HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145055
- Aircraft time: 14,873 hours, 13,992 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Seal
- Part number: AS56226
- Condition: Leaking
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

5619- BDL- NR 1 AND NR 2 BLEED LEAK, SMOKE SMELL IN CABIN AND FLIGHT DECK.  MAINTENANCE REMOVED AND REPLACED BLEED LINE SEALS ON NR 2 SIDE.
